Jump to content
CrazyBoards.org

Well it's been made formal


Recommended Posts

Hey guys so i've had enough of the never ending weight gain, Xenical is $100 a packet for 2 weeks and i cannot afford it and all it has done is help me lose 5kg and stay stable at 107kg no gain no losing weight... i want to be back to my original 90kg fit

 

My GP has refused to give me Metformin for weight loss as i do not meet requirments for it and i've been told basically to just deal with it

 

Eating healthy has made no difference neither has increased gym time. (Cardio only) no body building. I wanted to make sure my weight is in fat loss not building muscle mass.

 

I've told my PDOC his got until the 10th to come up with a solution or it's cold turkey on meds for me. 

 

I've been weighing up the side effects for some time now and although i am much more stable now i'd rather be Insane without side effects and weight gain than Sane having to live the rest of my life with this BS

 

/rant over... for now i'm still on meds yes until the 10th then i'll let you all know what happens

Link to comment
Share on other sites

muscle burns fat

alternate  cardio with strength training

 

I lost the Depakote Risperdal weight on my own, it can be done  it takes strict discipline

 

i'm up at nearly my highest weight right  now because I let myself go I didn't watch what I ate I didn't exercise   didn't cut back on the sugars and processed carbs

 

I find on antipsychotics an atkins  paleo approach works good

 

and again   if you gain muscle it works to burn the fat in your body so you'll  notice at first your weight go up slightly and then it will drop faster than if you didn't have any muscle

 

another thing is to consider - you go off meds get psychotic  then get involuntarily committed in the end how are you going to lose weight then in a psychiatric unit   not much of a chance for exercise there

there are only so many times you can pace the unit before it gets boring

Edited by zoesfrogs
Link to comment
Share on other sites

1. There are other meds effective for your condition that don't add so much weight and probably won't have the sexual side effects, but you have to work with your pdoc to find a combination that is acceptable to you.

 

2. Any combination of meds takes time for the side effects to settle down and abate.

 

3. I refuse to continue to beg you to stay on meds. You know the consequences of going off your meds as we have told you ad nauseum

Link to comment
Share on other sites

I am getting a test done to make sure my extra body weight isn't just muscle build up from all my gym work. I'll know soon what levels my fats are at. But these meds are destroying my body, they are damaging my liver and kidneys and they are changing me from who i was just to please others.

 

I was told once to choose if my sanity was worth the side effects and i honestly still do not believe i have a problem and i think if the pdoc cannot come up with answers i will probably relapse again

Link to comment
Share on other sites

You seem to be thinking in black and white, that is you think that it is either suffer side effects or go off you meds. How about working with your doctor to find meds with side effects that are acceptable to you?

Link to comment
Share on other sites

That's a bummer.

 

I honestly believe you are going too quickly and seeking fast outcomes when that's just not how this kind of med works.

 

I hope you decide to stay on your meds. 

 

We know how destructive going off them has been to your relationships and your life.

 

ETA: I would just like to point out what you wrote on another thread just now...

 

 

my meds are the only thing that keeps me stable
Link to comment
Share on other sites

 

i honestly still do not believe i have a problem and i think if the pdoc cannot come up with answers i will probably relapse again

 

So, you think you don't have a problem but you will prob relapse? How does that compute?

Link to comment
Share on other sites

So, let me get this straight: you expected to lose nearly 30 lbs in two weeks on Xenical, and when that didn't happen and your doctor wouldn't prescribe you a diabetes drug you decided to quit meds unless an instant, magical solution was conjured up for you.

 

You are being short-sighted here. Some would hazard to call it stupid. 

 

Having an illness like this is not something that is resolved in a few brief weeks of treatment. Most of us on this site have been in treatment for years, not months. I've been on meds for eight years and only recently found the right combination. You have to be willing to put in the work to get better. If you are really so impatient that you can't continue trying different medications to see what really helps you with the least side effects, then you are never going to get better. Maybe it's going to take your losing everything before you'll really commit to getting mentally healthy. It's becoming exhausting to continually convince you that being medicated and going through treatment is the only way for you to avoid losing your relationships and getting imprisoned. 

 

Your stubbornness has you on a path right now where you're likely going to end up being medicated against your will, having no say in which medications you take or when. Is that what you want?

Link to comment
Share on other sites

I didn't mean to say that that will fix it. By no means did I mean that......You will go sick from withdraws and your illness....Trust me it's not worth it...The nightmares, night sweats. Hot and cold flashes.....Skin feeling like it's on fire.....blurry vision......insomnia to the max......Flu like symptoms.....Hey I would love to get off all my meds but I'm to scared of the withdraws and the more stress you put on your body the more sick you become......These are heavy duty pills your taking....The valium withdraws would be enough to do me in.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...